Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On matroids determined by their Tutte polynomials

Autor
De Mier, A.; Noy, M.
Tipus d'activitat
Article en revista
Revista
Discrete mathematics
Data de publicació
2005
Volum
302
Número
1-3
Pàgina inicial
52
Pàgina final
76
DOI
https://doi.org/10.1016/j.disc.2004.07.040 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/11948 Obrir en finestra nova
Resum
A matroid is T-unique if it is determined up to isomorphism by its Tutte polynomial. Known T-unique matroids include projective and affine geometries of rank at least four, wheels, whirls, free and binary spikes, and certain generalizations of these matroids. In this paper we survey this work and give three new results. Namely, we prove the T-uniqueness of M(Km,n) and of the truncations of M(Kn), and we show the existence of exponentially large families of T-unique matroids.
Citació
de Mier, A.; Noy, M. On matroids determined by their Tutte polynomials. "Discrete mathematics", 2005, vol. 302, núm. 1-3, p. 52-76.
Grup de recerca
MD - Matemàtica Discreta

Participants